# SDR AALA201812119013

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 51,981 hours, 26,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5763
- Part serial: 176
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE EMERGENCY LIGHT DID NOT OPERATE NORMALLY.  MAINTENANCE REPLACED EMERGENCY LIGHT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-53-00.
